# SDR REXA2024090300678

- Difficulty date: August 19, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 22,081 hours, 16,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR LOWER SILL ANGLE CORRODED. REPLACED GALLEY SERVICE DOOR LOWER SILL (ANGLE MOUNTING) PN# SH670-31996-3 IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-42-34-001-001-A01.
